click & collect
Collect your order in-store R15 or FREE for orders over R150
Panado Paediatric Syrup Peppermint 100ml is specially formulated to help with the relief of mild to moderate pain and fever. It contains paracetamol and comes with a delicious peppermint flavour.
Panado Peppermint Paediatric Syrup 100 ml
Pain - fever. Tartrazine free. Each 5 ml syrup contains: Paracetamol - 120 mg. Preservatives: Methylparaben - 0.10 % m/v. Ethanol - 10 % v/v. Contains sugar: Glucose - 2.5 g. Sucrose - 807 mg. Adcock Ingram Limited. www.adcock.com. Customer care: 0860 ADCOCK/232625. www.painrelief.co.za.
Quantity in pack:
Panado® paediatric syrup. For relief of mild to moderate pain and fever. Peppermint. 0 months +. Contains paracetamol. Read package insert 100 ml. Syrup. Adcock Ingram.
Dosage and directions for use: Do not exceed the recommended dose. Children: Under 3 months: 10 mg/kg. 3 months to 1 year: 2.5 ml to 5 ml (60 to 120 mg). 1 to 5 years: 5 ml to 10 ml (120 to 240 mg). 6 to 12 years: 10 ml to 20 ml (240 to 480 mg). While symptoms persist, to be repeated every 4 hours if needed to a maximum of 4 dose 24 hours for not longer than 5 days.
Whoever came up with an idea to have this flavored is chief, having to worry about taste when your child is sick became the least of my worries. My son enjoys this taste.